# SDR A6WA201140021

- Difficulty date: December 13, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SECOND STEP RISER AFT SIDE HAS CRACK NEAR RADIUS.  REPAIRED STEP AFT SIDE IAW REO 601R-52-11-702.
